MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Spiral S; Implantable Lead

BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Spiral S; Implantable Lead
Model Number 4675
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead triggered a lead safety switch (lss) from bipolar to unipolar configurations due to pacing impedances measurement of 2003 ohms which is considered to be high out of range.Technical services (ts) was consulted for review and provided programming recommendations.At this time, no immediate patient impact or adverse effects were reported.This lv lead remains in service.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead triggered a lead safety switch (lss) from bipolar to unipolar configurations due to pacing impedances measurement of 2003 ohms which is considered to be high out of range.Technical services (ts) was consulted for review and provided programming recommendations.At this time, no immediate patient impact or adverse effects were reported.This lv lead remains in service.Subsequent additional information was received indicated that a replacement procedure was later performed.This lv lead was explanted and replaced with a new lead successfully.No additional adverse patient effects were reported.This lv lead was returned to facility and is awaiting analysis.
 
Additional Manufacturer Narrative
This product is being evaluated in our post market quality assurance laboratory.This report will be updated when evaluation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
ACUITY? X4 Spiral S
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25130208
Report Number2124215-2026-25219
Device Sequence Number9293030
Product Code LWP
UDI-Device Identifier00802526524578
UDI-Public(01)00802526524578(17)280125
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4675
Device Catalogue Number4675
Device Lot Number841945
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/18/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer05/12/2026
08/27/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date05/26/2026
09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age86 YR
Patient SexMale